# SDR DL76L010913

- Difficulty date: June 4, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 15,742 hours, 2,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 732591F
- Condition: Faulty
- Location: Fwd Equip Exh
- Component: Fan, 732591F
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT. ALSO GOT FWD EQ EXH FAN STATUS MSG WITH   POPPED CB. WENT TO OVRD ON EQUIP COOLING AND SMOKE          DISSIPATED. ON LANDING GOT NO COOLING LIGHT AND WENT TO STBYSUSPECT FWD EQ EXH FAN BURNED OUT. FWD TO MCO. OPERATE PER  MEL 21-58-04B.                                              REPLACED FWD EQ EXHAUST FAN.  OPS CHK NORMAL.  MCO REMOVED              ON           OFF                                A 211002542 3826         4548A                                                                                                                                                                                                                  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
